See Alike in...

Alike App

Browser

bloodbat

794d

I feel like my POTS is getting worse. Is there anything I can do to help it?

Top reply
    • Margaret_Elizabeth

      793d

      All I do for mine is drink electrolyte drinks every morning, take electrolyte pills, wear compression socks, and sleep, eat, and exercise at the same time every day. I am also going to start doing physical therapy for my POTS soon

    • KindlyDaisy

      793d

      They make salt pills that you can find in most drugstores, drink lots of water, exercise within your limits, wear compression socks, and do calf raises while you're sitting

    • wise

      793d

      try adding a little more salt to your diet. if you don't like salty foods, you can put a pinch of salt in a bottle of water, you can't taste it at all once it's dissolved

    • Margaret_Elizabeth

      793d

      All I do for mine is drink electrolyte drinks every morning, take electrolyte pills, wear compression socks, and sleep, eat, and exercise at the same time every day. I am also going to start doing physical therapy for my POTS soon

    • raisedinadish

      794d

      are you on any medications at the moment? for me, it was very much trial and error until i found the right medications for me. making sure that you have adequate rest, eating enough electrolytes and salt throughout the day, and elevating your legs whenever you are feeling extra crappy may help.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion